# SDR C2XA05CL062

- Difficulty date: August 12, 2005
- Submitted: September 7, 2005
- Operation: Air carrier
- Aircraft: N14952
- Make and model: Emb EMB-145LR
- Aircraft serial: 145067
- Aircraft time: 16,450 hours, 12,358 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 355022002
- Part serial: 4061
- Condition: Faulty
- Location: Mlg
- Part time: 8,685 hours, 6,769 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT NR 2496 - THE CREW REPORTED, THE LANDING GEAR WOULD NOT RETRACT ON CLIMB-OUT.  THE AIRCRAFT RETURNED TO CLEVELAND AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE LANDING GEAR ELECTRONIC UNIT.  OPERATIONAL CHECKS WERE GOOD.
